# SDR GUU2005F00017

- Difficulty date: August 27, 2004
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Rt Engine
- Part time: 15,662 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

DURING APPROACH, ON SHORT FINAL TO RUNWAY 9 LEFT AT 500 FEET, THE NR2 ENGINE FAILED.  LANDED WITHOUT FURTHER INCIDENT.  PILOT SHUTDOWN ENGINE ON TAXI IN.  REMOVED AND REPLACED NR2 ENGINE ASSY (GG AND PS).  OPERATIONAL CHECK NORMAL.  NOTE:  VERIFIED TO BE 2ND STAGE PT BLADE FAILURE.  (CLOSED 5/4/05) (K)
